MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265
Catalog Number 10321852
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results which met the clinical picture.The requested data files have been received for investigation.The cause of this event is unknown.
 
Event or Problem Description
The customer reported discordant total hemoglobin results between two rl 1265s.There was no report of injury due to this event.
 
Additional Manufacturer Narrative
Siemens evaluated the data files provided by the customer.Although full files were submitted, they appeared to be incomplete or corrupted resulting in no information available from the databases.The investigation centered on the.Csv files for rl1265-15558.At the time the sample was measured, the co-ox on system rl1265-15558 appears to have been experiencing a temporary pathlength stability issue.This manifested in thb calibration errors on the calibration that occurred 10 minutes after the sample in question.The pathlength drift affected the thb result.The pathlength stability returned to, and maintained to, expected performance within the hour.The actual root-cause as to why the thb drifted at that particular time is unknown.
 
Additional Manufacturer Narrative
Changed rp 500 to read rl 1265.Siemens evaluated the files provided by the customer.At the time of the discordant thb result, the co-ox on s/n (b)(4) was experiencing a short temporary period of instability.This is evident by the thb slope errors and aqc disabled thb results that occurred shortly after the whole blood measurement in question.A low frequency of thb drift errors is not uncommon, and to be expected, during the life of the rl1265.The low thb result was most likely a result of a temporary thb drift event, and the repeat calibration and drift errors posted immediately after the discordant sample, as well as no thb results for the next aqc sample all should suggest to the customer that there was a short period of thb pathlength/slide-cell adjustment.The actual root-cause as to why the thb drifted at that particular time is unknown.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL 1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key7665018
Report Number3002637618-2018-00076
Device Sequence Number1384387
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10321852
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/19/2018
Supplement Date Received by Manufacturer08/17/2018
08/23/2018
Initial Report FDA Received Date07/05/2018
Supplement Report FDA Received Date08/20/2018
08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR